# SDR USAA050308

- Difficulty date: February 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 39,018 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED .75 INCH DIAMETER, BETWEEN STRAP 500 AND 500A RBL 9.  INSTALLED ANGLE DOUBLER PER TYPICAL REPAIR 53-10-06B.  (M)
